# SDR UALA2011012100351

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 76,669 hours, 12,367 cycles
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: 10
- Condition: Illuminated
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASSY EICAS, RTFL. TROUBLE SHOT, DIRECTED BY FIM TO L/E SLAT PROX SENSOR HEALTH CHECK, HEALTH CHECK FOUND SENSOR S298 WITH HIGH RESISTANCE. INSPECTED FOUND SENSOR SPLICES DAMAGED.  REMOVED SENSOR AND RESPLICED.  REPEATED HEALTH CHECK ALL CHECKS OK. DUE HISTORY AND ACFT AIR TURN BACK REPLACED FSEU, ALSO TESTED PSEU, NO FURTHER DEFECTS.
